MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 500MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 500MM; ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Model Number 498.119
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product codes mni, kwp, kwq, nkb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2018 due to bilaterally broken rods of synthes universal spinal system (uss) at thoracic 10.The patient initially had a t2-ilium posterior spinal fusion on an unknown date.For revision surgery, the surgeon bilaterally cut the existing rods above and below the break at t10, and cut two new 300mm rods.The surgeon then connected the new rods to the existing cranial and caudal segments of the rods already implanted along with the existing screws.The procedure was successfully completed.It is unknown if there was a surgical delay.Patient outcome is unknown.This report is for one (1) 6.0mm ti hard rod 500mm.This is report 1 of 2 for (b)(4).

Brand Name
6.0MM TI HARD ROD 500MM
Common Device Name
ORTHOSIS,SPONDYLOSTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7933955
Report Number2939274-2018-54150
Device Sequence Number1484857
Product Code MNH
UDI-Device Identifier10705034788944
UDI-Public(01)10705034788944
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.119
Device Catalogue Number498.119
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/04/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR